Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does frequent masturbation cause weakness?

Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

default
Posted on Tue, 19 Aug 2014 in Men's Health
Question: Hi I am 26 years old (height 5 '4 weight-56) and i am doing masturbation from past 12 years. Now i became very weak, i am not able to lift anything getting shivering my hands and legs and my penis is also bended to left side like curve shape.

I am not feeling satisfaction when i am doing masturbation now. my sexual feelings are decreased and pain in penis also.I am getting afraid about my marriage life whether i can satisfy my life partner or not.

I am getting pain at my knees front and back when i stand for sometime and when i am sitting in bathroom(Indian Latrine).

My body growth is stopped i am looking like +12 student but my age is 26.



Please suggest me if there is any treatment for this problem
doctor
Answered by Dr. Anshul Varshney 26 minutes later
Brief Answer:
Detail follows.

Detailed Answer:
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney. I understand your concern.
Let me clear you one thing that masturbation doesn't affects your health and doesn't cause weakness. Its all rubbish information that people collect from internet.
Trust me every man masturbates in his life. Another thing is that penis of every person is curved that is slightly deviated. Its just because no one accepts this so no one tells you the truth.
Now for the complains of shivering, weakness, loss of interest in sex I would advise you following investigations:
1. Serum Testosterone levels.
2. Thyroid function tests.
3. Hemoglobin.
I can assure you one thing that these symptoms are totally unrelated to masturbation. You can consult any well qualified doctor, no one is going to say that all these things are related to masturbation. Only and only quacks says this.
So dear stop worrying about this and get these investigations as soon as possible.
If you have any further query please ask me.
Stay Healthy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Anshul Varshney 23 minutes later
Hi Sir,

Thanks for your quick response..

Actually i am doing over masturbation i have seen some information in web about symptoms after having over masturbation.

1.Nervous system damage
2.Knees Pain
3. Hair loss
4.Lower back pain
5.Weakness.
6.Tiredness
7.Blur eye vision
8.Nervousness when talking with others.
9.Memory loss

Now i am suffering from above symptoms which i had seen in number of websites and also seen that by using herbal treatment we can cure these diseases.

Can i go for herbal treatment or not please advice..
doctor
Answered by Dr. Anshul Varshney 36 minutes later
Brief Answer:
Detail Follows.

Detailed Answer:
Dear Friend.
Trust me masturbation is not going to cause all these symptoms.
I won't suggest you to take all those herbal treatment. They all are marketing strategies.
Just get the tests I have suggested. Revert back to me with the reports.
If you have any further query please ask me else close the discussion and rate it.
Stay Healthy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics

Recent questions on  Nervousness

doctor1 MD

I recently changed from Atenolol 100mg taken daily to Metoprolol Succ Er 100mg daily. I am experiencing difficulty making decisions, mood swings and depression . By depression I mean I am not finding XXXXXXX in the usual things I enjoy doing, such...

doctor1 MD

Hi I have MRI Scan today I am nervous. I am a panic attack sufferer and do not like closed spaces like lifts. How can I be ok?

doctor1 MD

what are the side effects of trizene? Is yohimbe a drug to be avoided?

doctor1 MD

my mother is peeing blood or we can say she sees blood in her urine this is repeating to often she in 67 years old leat she have gotten antibiotic and it wet away but now after one month its back wat may i do to help her she is very very nervous please let me know whats wrong with her and how to send you an moneycheck thank you.
my mother is suffering from high bloodpresure there for she has Adala Oros she also suffers from high nervousness which she takes Lorazepam 2'5mg she ones got celebral palsy which left her with a few problems. she is 67 years old but strong, the nervousness sometimes get to us.

doctor1 MD

Hi,From last few months whenever i have to travel alone,nervousness,anxiety start drowning on me.I start thinking abt negative things.Due To This I Have Missed imp oppurtunity.I have a feeling of negative things during my travel .I have started felling like this few months ago.Can you please help me out
Its urgent
.....

doctor1 MD

What are the negative effects of masturbating too much (seven or more times a week) for males? I heard it could lead to sunken eyes and protruding cheek bones, hair loss, and nervousness associated with anxiety (which I suffer from). Is any of that true?

doctor1 MD

Iv been under lots stress suffered from panic attacks and now my anxiety levels and nervousness tend to make my life difficult , recently I started new job get very nervous and had to wear steel toe cap boots feet became sweaty very cold and made life awkward at night sumtimes I sweat and worry over stupid things and seem to produce lot heat from upper body ???